# SDR SIMA20160710001

- Difficulty date: July 10, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 36,974 hours, 32,837 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 18011
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LT EMERGENCY LIGHT INOPERATIVE.   REMOVED AND REPLACED THE NR 1 EMERGENCY BATTERY AND CHARGER ASSY OPS CHECKED GOOD IAW AMM 33-50-04
